# SDR ABXA10150051

- Difficulty date: October 14, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 52,173 hours, 39,049 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

26-11-05-01 FIRE PROTECTION SYSTEM FAIL LIGHT ILLUM EICAS MSG: FIRE/OVHT SYS DISPLAYED, ENG FIRE LP2 DISPLAYED.  "OCCASIONALLY INTERMITTENT FIRE WARNING IN TURBULENCE."  REMOVED AND REPLACED L ENGINE DETECTOR CARD ASSY IAW MM 26-10-1-4.  REMOVED AND REPLACED AFT LOWER FIRE ELEMENT ASSY IAW 26-11-2-4.  FIRE DETECTION SYSTEM CHKS GOOD OK FOR SERVICE.
